# SDR AALA201804049018

- Difficulty date: April 3, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A321-231
- Aircraft serial: 6035
- Aircraft time: 14,192 hours, 5,570 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Dirty
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKE OFF,  THE LANDING GEAR WOULD NOT RETRACT, HANDLE STUCK DOWN ECAM,  LG SHOCK ABSORBER FAULT,  RETURNED TO BASE, INVESTIGATON IDENTIFIED THE NLG TARGET SENSOR, FOLLOWING THROUGH INSPECTION OF NLG STRUT AND SENSOR, IDENTIFIED DIRT AND GREASE BUILD UP ON SENSOR.  REMOVED AND CLEANED THE GREASE FROM THE SENSOR.  COMPLETED LGCIU BITE TEST ALL PASSED IAW TSM 32-31-00-810-868-A.
